MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VSTK0122
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a versacross steerable access solution was selected for use in a paroxysmal atrial fibrillation procedure.During the procedure, dilator was withdrawn from the sheath and wire was then readvanced, but dilator was unable to pass beyond the tip of the sheath.It appears that wire entered an irrigation hole at the distal end of the sheath, and dilator followed into the irrigation port.Sheath and dilator were removed from the body, and it was found that distal irrigation hole of the sheath was enlarged.At that point, the sheath was replaced and procedure was completed successfully.No patient complication was reported.The sheath is not expected to be return for analysis as it was disposed.
 
Additional Manufacturer Narrative
The reported allegation is not confirmed.The device was not returned to bsc for analysis and no media was provided.Dhr/service history review: a batch review was performed and dhr 0037476279 was reviewed.There were no nonconformances and no rejects associated with the jobs, labeling review: the instructions for use were reviewed and it did not reveal any evidence of device off-label use or failure to follow instructions.There is no evidence that any updates to the document are required at this time.Risk review: the complaint type does not present a new or unanticipated failure type or harm.The device has not been returned to bsc for analysis, and information within the event description is insufficient to confirm the cause with confidence."unable to exclude device problem" was therefore selected.
 
Event or Problem Description

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24251039
Report Number2124215-2026-06157
Device Sequence Number8233730
Product Code OFK
UDI-Device Identifier00685447019718
UDI-Public(01)00685447019718(17)280730(10)37476279
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0122
Device Catalogue NumberVSTK0122
Device Lot Number0037476279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/15/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown